Abbildungen auf Ringen insbesondere mit Involution
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 69-88
@article{RSMUP_1984__72__69_0,
     author = {Streb, Walter},
     title = {Abbildungen auf Ringen insbesondere mit Involution},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {69-88},
     zbl = {0562.16020},
     mrnumber = {778334},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1984__72__69_0}
}
Streb, Walter. Abbildungen auf Ringen insbesondere mit Involution. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 69-88. http://www.numdam.org/item/RSMUP_1984__72__69_0/

[1] I.N. Herstein, On the Lie structure of an associative ring, J. Algebra, 14 (1970), pp. 561-571. | MR 255610 | Zbl 0213.04601

[2] I.N. Herstein, Rings with Involution, Univ. of Chicago Press, Chicago (1976). | MR 442017 | Zbl 0343.16011

[3] R.A. Howland, Lie isomorphismus of derived rings of simple rings, Trans. A.M.S., 145 (1969), pp. 383-396. | MR 252441 | Zbl 0201.03903

[4] C. Lanski and S. Montgomery, Lie structure of prime rings of characteristic 2, Pacific J. Math., 42 (1972), pp. 117-136. | MR 323839 | Zbl 0243.16018

[5] W.S. Martindale, Lie isomorphisms of primitive rings, Proc. Amer. Math. Soc., 14 (1963), pp. 909-916. | MR 160798 | Zbl 0129.02003

[6] W.S. Martindale, Lie derivations of primitive rings, Michigan Math. J., 11 (1964), pp. 183-187. | MR 166234 | Zbl 0123.03201

[7] W.S. Martindale, Jordan hormomorphisms of the symmetric elements of a ring with involution, J. Algebra, 5 (1967), pp. 232-249. | MR 210750 | Zbl 0164.03601

[8] W.S. Martindale, Lie isomorphisms of simple rings, J. London Math. Soc., 44 (1969), pp. 213-221. | MR 233845 | Zbl 0164.03901

[9] W.S. Martindale, Lie isomorphisms of prime rings, Trans. A.M.S., 142 (1969), pp. 437-455. | MR 251077 | Zbl 0192.37802

[10] W.S. Martindale, Prime rings with involution and generalized polynomial identities, J. Algebra, 22 (1972), pp. 502-516. | MR 306245 | Zbl 0241.16012

[11] W.S. Martindale, A note on Lie isomorphisms, Can. Math. Bull., 17 (1974), pp. 243-245. | MR 357512 | Zbl 0308.16019

[12] W.S. Martindale, Lie isomorphisms of the skew elements of a simple ring with involution, J. Algebra, 36 (1975), pp. 408-415. | MR 382333 | Zbl 0311.16010

[13] W.S. Martindale, Lie isomorphisms of the skew elements of a prime ring with involution, Comm. Algebra, 4 (1976), pp. 929-977. | MR 422354 | Zbl 0354.16005

[14] L.H. Rowen, Polynomial identities in ring theory, Academic Press, New York (1980). | MR 576061 | Zbl 0461.16001

[15] Lynne Small, Mappings on simple rings with involution, J. Algebra, 13 (1969), pp. 119-136. | MR 245622 | Zbl 0185.08903

[16] W. Streb, Lie structure in semiprime rings with involution, J. Algebra, 70 (1981), pp. 480-492. | MR 623821 | Zbl 0463.16013

[17] W. Streb, Invariant subgroups in rings with involution, J. Algebra, 72 (1981), pp. 342-358. | MR 641330 | Zbl 0469.16007

[18] W. Streb, Invariante Untergruppen in Ringen mit Involution II, J. Algebra, 87 (1984), pp. 1-15. | MR 736765 | Zbl 0566.16004